American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F46) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Soumya Das and Jyoti Sengupta. An Omega-result for Saito-Kurokawa lifts. Proc. Amer. Math. Soc. 142 (2014) 761-764.
Abstract, references, and article information
View Article: PDF

[2] Hiro-aki Narita, Ameya Pitale and Ralf Schmidt. Irreducibility criteria for local and global representations. Proc. Amer. Math. Soc. 141 (2013) 55-63.
Abstract, references, and article information
View Article: PDF

[3] Shoyu Nagaoka and Yoshitugu Nakamura. On the restriction of the Hermitian Eisenstein series and its applications. Proc. Amer. Math. Soc. 139 (2011) 1291-1298. MR 2748422.
Abstract, references, and article information
View Article: PDF

[4] Benoît Stroh. Relèvement de formes modulaires de Siegel. Proc. Amer. Math. Soc. 138 (2010) 3089-3094. MR 2653933.
Abstract, references, and article information
View Article: PDF

[5] Ameya Pitale and Ralf Schmidt. Sign changes of Hecke eigenvalues of Siegel cusp forms of degree $2$. Proc. Amer. Math. Soc. 136 (2008) 3831-3838. MR 2425722.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] YoungJu Choie and Winfried Kohnen. A remark on the Ikeda lift and local singular series polynomials. Proc. Amer. Math. Soc. 136 (2008) 1559-1563. MR 2373584.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Riccardo Salvati Manni. On the varieties defined by Riemann-Mumford's relations. Proc. Amer. Math. Soc. 135 (2007) 1241-1247. MR 2276630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Winfried Kohnen. Sign changes of Hecke eigenvalues of Siegel cusp forms of genus two. Proc. Amer. Math. Soc. 135 (2007) 997-999. MR 2262899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Y. Choie and M. Oura. The joint weight enumerators and Siegel modular forms. Proc. Amer. Math. Soc. 134 (2006) 2711-2718. MR 2213751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Özlem Imamoglu and Olav K. Richter. On Rankin-Cohen brackets for Siegel modular forms. Proc. Amer. Math. Soc. 134 (2006) 995-1001. MR 2196030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Stefan Breulmann and Michael Kuß. On a conjecture of Duke-Imamoglu. Proc. Amer. Math. Soc. 128 (2000) 1595-1604. MR 1707138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Cris Poor. Schottky's form and the hyperelliptic locus. Proc. Amer. Math. Soc. 124 (1996) 1987-1991. MR 1327038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] YoungJu Choie. A short note on the full Jacobi group . Proc. Amer. Math. Soc. 123 (1995) 2625-2628. MR 1260164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Winfried Kohnen. A note on eigenvalues of Hecke operators on Siegel modular forms of degree two . Proc. Amer. Math. Soc. 113 (1991) 639-642. MR 1068125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1